# SDR ASOA200900273

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 23,477 hours, 19,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8734711 OPERATION 269 / MAIN CABIN RT AISLE SEAT TRACK BETWEEN FS 559.00+64 AND FS 559.00+80 HAS CORROSION ON UPPER SURFACE APPROX 0.015 INCH DEEP BEFORE CORROSION REMOVAL.
